# SDR ASOA05893

- Difficulty date: October 17, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Engine: Ge CF348C1
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 2618
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FLASHLIGHT AT ROW 19, SEATS A AND B, WAS FOUND TO BE INOPERATIVE.  MAINT REMOVED AND REPLACED THE FLASHLIGHT AT ROW 19, SEATS A AND B.  (K)
